Edge ideals of oriented graphs

Huy Tài Ha, Kuei Nuan Lin, Susan Morey, Enrique Reyes, Rafael H. Villarreal

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Let be a weighted oriented graph and let I() be its edge ideal. Under a natural condition that the underlying (undirected) graph of contains a perfect matching consisting of leaves, we provide several equivalent conditions for the Cohen-Macaulayness of I(). We also completely characterize the Cohen-Macaulayness of I() when the underlying graph of is a bipartite graph. When I() fails to be Cohen-Macaulay, we give an instance where I() is shown to be sequentially Cohen-Macaulay.

Original languageEnglish (US)
Pages (from-to)535-559
Number of pages25
JournalInternational Journal of Algebra and Computation
Issue number3
StatePublished - May 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Edge ideals of oriented graphs'. Together they form a unique fingerprint.

Cite this